# SDR CALA2025062605890

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N17289
- Make and model: Boeing 737-8
- Aircraft serial: 60712
- Aircraft time: 8,144 hours, 2,855 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Lavatory
- Condition: Dirty
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAV SPILLED SEWAGE-SMELLING LIQUID ON TAKEOFF.  LAV CURRNT U/S. AFT FLOOR NEEDS CLEANING PERFORMED OPS CHECK OF TOILET AND SINK IN LAV D AS REQUIRED. VERIFIED NO LEAKS. CLEANERS SANITIZED AREA. OK FOR SERVICE.
